# SDR CALA2025010201741

- Difficulty date: December 31, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 90,974 hours, 19,256 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Part number: 145T60881
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLICKING FROM OVERWING EMERGECY EXIT ON AIRCRAF T LEFT NOISE STO PPED ONCE CNTR FUEL PUMPS OFF. NOISE FOUND TO BE COMING FROM STEP OVER WING ESCAPE HATCH REF IPC 52-21-01-02.
